Nonlinear filtering equations for two-parameter semimartingales
H. Korezlioglu,
G. Mazziotto and
J. Szpirglas
Stochastic Processes and their Applications, 1983, vol. 15, issue 3, 239-269
Abstract:
Nonlinear filtering equations for two-parameter semimartingales of a Brownian sheet are obtained by an extended reference probability method, also applicable to the known Gaussian linear models.
Keywords: Two-parameter; semimartingale; Brownian; sheet; nonlinear; filtering; reference; probability (search for similar items in EconPapers)
Date: 1983
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(83)90035-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:15:y:1983:i:3:p:239-269
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().